Journal of Mathematical Physics, Analysis, Geometry
2019, vol. 15, No 4, pp. 510-525   https://doi.org/10.15407/mag15.04.510     ( to contents , go back )
https://doi.org/10.15407/mag15.04.510

Three Anholonomy Densities According to Bishop Frame in Euclidean 3-Space

Nevin Gürbüz

Eskisehir Osmangazi University, Sciences and Arts Faculty, Department of Mathematics-Computer, 26480, Eskisehir, Turkey
E-mail: ngurbuz@ogu.edu.tr

Received April 23, 2018, revised October 30, 2018.

Abstract

In this paper, we obtain three anholonomy densities using three transformations of Bishop frame in Euclidean 3-space.

Mathematics Subject Classification 2000: 53Z05, 81Q70.
Key words: geometric phase, Bishop phase.

Download 361822 byte View Contents